# SDR UALA2013032101775

- Difficulty date: March 20, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,623 hours, 16,766 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DOOR L CABIN OPEN ECAM ON ROLLOUT. TROUBLESHOT PER TSM 52-11- 00-810-804-A.  FOUND SLIDE ARMED INDICATOR LT ASSY AT FAULT (1WN1).  PERFORMED OPS TEST EMERGENCY PAX DOORS IAW MM 52-73-00-710-001-A, TEST PASSED.  COULD NOT DUPLICATE FAULT.  OPS CHECKED L1 DOOR PER AMM 52-73-00, ALL DOOR AND SLIDE INDICATIONS NORMAL.
